# SDR SWIA2020062651236

- Difficulty date: May 19, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT STR 27 ON THE FORWARD SIDE OF THE FS265.00 FRAME IS CORRODED.  (C-CHECK) RO 6/24/2020 REMOVED AND REPLACED CLIP AT STR 27 FORWARD SIDE OF FS265.00 REFERENCING APPLICABLE STEPS OF SRM AND DWG.  COMPLIED WITH TASK CARD.
